MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12"(30CM)APPX 0.77ML, SMALLBORE EXT SET W/CLAVE®, 0.22 MICRON FILTER, CLAMP, ROT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12"(30CM)APPX 0.77ML, SMALLBORE EXT SET W/CLAVE®, 0.22 MICRON FILTER, CLAMP, ROT; STOPCOCK, I.V. SET
Catalog Number Z2599
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 12"(30cm)appx 0.77ml, smallbore ext set w/clave®, 0.22 micron filter, clamp, rotating luer.The reporter stated that after starting an intravenous (iv) infusion with the aforementioned device, unspecified fluids started leaking at the connection between the filter and the patient¿s peripherally inserted central catheter (picc) because the male luer was broken and not secured/sealed around the line and this was discovered after disconnecting the tubing.There was no report of any human harm.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
The complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.An image was provided by the customer showing the label of the product.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Updated information in d9.

Brand Name
12"(30CM)APPX 0.77ML, SMALLBORE EXT SET W/CLAVE®, 0.22 MICRON FILTER, CLAMP, ROT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21601890
Report Number9617594-2025-00469
Device Sequence Number21233054
Product Code FMG
UDI-Device Identifier00887709027091
UDI-Public(01)00887709027091(17)291201(10)14237190
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ2599
Device Lot Number14237190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUIDS/INFUSATE, MFR UNK; UNSPECIFIED PICC LINE, MFR UNK
Patient SexUnknown